# SDR UPS97824981

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E O/B OF O/B SECTION O/B END, L/E HAS HEAVY CORROSION UNDER THE SURFACE.  REPAIRED IAW UPS EO DC8-5720-4087-B APDX C.
